# SDR AALA202401171463

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 25,289 hours, 11,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY POWER SUPPLY UNIT LIGHT FAILED TEST FIN 10WL. REPLACED L1 DOOR SLIDE.
